Join the 'Daytime' group to help and get support from people like you.
We found 44 questions associated with the 'Daytime' topic.
Posted 18 Aug 2013 by • 4 answers
I take 100 of trazadone at bedtime, but around 8 am feel very anxious. How does trazadone help anxiety during the day if it only lasts 8-10 hours, and is out of my system by morning? I am experimenting with taking 50 in the pm and 50 in the am, but feel I tired and out of fuzzy during the day. My ...
Posted 2 Feb 2013 by • 8 answers
I have taken 1 tab 50 mg Tramadol every 12 hrs. 3 times now. It does not seem to be doing anything for my pain. I was taking 800 mg Ibuprofen every 4 hrs , just during daytime, and not more than 4 times in 24 hrs. I was feeling no pain but my doctor wanted me to try taking this Tramadol. She said I ...
Posted 14 Jul 2012 by • 2 answers
vesicare has helped in the daytime but not at night. I take it at 5:30 pm
Posted 2 Nov 2017 by • 1 answer
I ask thus because I'm usually always sleep and laying down in the daytime and im up at night , will it work if i use it in the daytime or will i have to switch over to night time and if i just inserted a dose in the daytime will i have to take it at the same time everyday ?
Posted 16 May 2016 by • 4 answers
I have major arthritis and lots of pain. I want to know can I take Tylenol 8 hrs pill daytime and Aleve pm after that at night.
Posted 30 Mar 2018 by • 2 answers
Hello, I just started taking trazodone for anxiety (25mg/night). I feel calm 1-2 hours after I take it, but when I wake up 6-8 hours later, I feel anxious. Is this a side effect while the medication builds up in my system? Does the morning anxiety subside with time? I'm on week #3 now, not ...
Posted 8 Mar 2015 by • 2 answers
I was wondering what dosage of prazosin was necessary for daytime relief of anxiety. Many thanks from a very anxious soul. I also have PTSD along with nocturnal panic attacks and am wondering, similarly, what dosage is effective to block waking up in a panic during the night. My thanks, Lisa
Posted 17 Oct 2017 by • 2 answers
I was previously on 50 mg of Pristiq and did not suffer any side effects. I went off it for a while and now I am back on and I find I am having trouble staying awake in the afternoon early evening time. If I take it in the evening or before bed, Will alleviate the problem?
Posted 6 Feb 2013 by • 3 answers
... experienced the usual withdrawal symptoms, vertigo, nausea, electric zaps, etc. Since I felt that I needed more of the med in the daytime to keep the withdrawal symptoms in check, I switched to taking the medication during the day. Now I cannot keep my eyes open and have found myself adding ...
Posted 3 Aug 2018 by • 1 answer
I have strep throat and am now taking azithromycin, 250 mg. Is it okay to take any other cold medications that would help me sleep?
Posted 7 May 2015 by • 4 answers
I am unable to sleep at night if I don't take doxepin,my memory has gotten worse on doxepin but I need to sleep or I get more anxiety and depression? I don't like taking any of these drugs,but I feel I have to as I cant seem to get off them for the increased anxiety I get when I do try to ...
Posted 23 Nov 2015 by • 2 answers
Ive been using 3 products for apprpx 10 wks now to get rid of hyperpigmentation on my cheeks and forehead. Ive been prescribed Melamin 4% for daytime, and Ketrel .5% blended with Obagi Ni-derm for evenings. I started to see some results to my cheeks after 3-4 wks, but not much on my forehead. My ...
Posted 9 Apr 2015 by • 2 answers
I started Adderall XR 20mgs 2 x a day 3 years ago.(Shire) They worked wonderfully, until Actavis came into the picture. I was taken off of them last year mid August due to pregnancy. Last week I was put back on by my doctor who tried to prescribe my regular dose, but insurance wouldn't cover ...
Posted 20 Mar 2015 by • 3 answers
... afraid of side effects in day as I do volunteer service ??
Posted 25 Mar 2015 by • 3 answers
.they don't make me much drowsy because of my anxiety and I can't touch benzos. I've tried everything else.